# SDR 2007UALA04574

- Difficulty date: November 4, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 32,729 hours, 12,805 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL CREW COMMENTS: IN CLIMB SLIGHT BUMP, THEN F-CLT ELAC1 FAULT.  CYCLED SWITCH ONCE PER ECAM.  NO HELP.    FOUND ELAC1 FAULTY/BAD CPU.  REPLACED ELAC1 COMPUTER - CHECKS OK, NO REPEATS SINCE ORIGINAL.
